# SDR CALA2022041801008

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 74,893 hours, 32,128 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D538004320701
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION AT FR68 ON HAECO LCQ REF 9296244/2224 4 SPEC A3NB-53-3-6222. NR GENERATED BY N078625 CUT OUT DAMAGED AREAS, FABRICATED FILLER & RECEIVED REPAIR ANGLE FOR REPAIR PRINCIPLE #5, INSTALLED REPAIR ANGLE & FILLER IAW A3 19 SRM 53-41-14-300-001 AT HAECO LCQ ON HANGAR NR 9296244/22244 PERFORMED BY MECH V914237 RII INSP BY N078625
